zbMATH — the first resource for mathematics

Corrigendum to: The moments of ruin time in the classical risk model with discrete claim size distribution. (English) Zbl 1007.62529
Concerns the authors’ article, ibid. 23, No. 2, 157-172 (1998; Zbl 0957.62089).

62P05 Applications of statistics to actuarial sciences and financial mathematics
91B30 Risk theory, insurance (MSC2010)
Full Text: DOI
[1] Gerber, H.U.; Shiu, E.W., On the time value of ruin, North American actuarial journal, 2, 48-78, (1998) · Zbl 1081.60550
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.